advertisement
Question
Posted by: Jesus Christ | 2011-05-28

RE: ritalin induced eye pain

What do you mean you have never dealt with someone on ritalin for 20 years? So i am getting allergic to it and its causing eye pain. I am also physically addicted to it. Thanks to stupid doctors putting us on potent dangerous addictive " street"  drugs. It feels as if my eye is swelling up and the muscles pulling behind my eye. I also cannot use my right eye properly as the pain is so intense. I am bed ridden.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have found limited use for ritalin, and have never ( nor has anyone I have worked with ) kept someone on Ritalin for 20 years. So I don't have direct experience of the situation you are describing. I am being frank. I have not encountered it as a cause of allergy or eye pain - that's not to say this cannot happen, only that it has never happened in my presence !
I sympathize with what sounds like a very unpleasant situation, and wish I knew how best to relieve it.
You ask why such isues have not been researched - sadly this is probably just because research is very time-consuming ( it'd take more than 20 years and many people on ritalin for that long agreeing to take part in the research, to study it ), and very expensive, and it'd be hard to find someone or some organization prepared to fund such research.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: cybershrink | 2011-05-29

I have found limited use for ritalin, and have never ( nor has anyone I have worked with ) kept someone on Ritalin for 20 years. So I don't have direct experience of the situation you are describing. I am being frank. I have not encountered it as a cause of allergy or eye pain - that's not to say this cannot happen, only that it has never happened in my presence !
I sympathize with what sounds like a very unpleasant situation, and wish I knew how best to relieve it.
You ask why such isues have not been researched - sadly this is probably just because research is very time-consuming ( it'd take more than 20 years and many people on ritalin for that long agreeing to take part in the research, to study it ), and very expensive, and it'd be hard to find someone or some organization prepared to fund such research.

Reply to cybershrink
Posted by: Peter | 2011-05-28

Why hasnt long term use of Ritalin and getting allergic to it after many years been studied enough. Why do some doctors say you can stay on it for the rest of ones life and others not. What in the name of Jesus Christ is going on? What is this pain? And what is the racing head where i have to take a rivotril to slow it down. Can you get allergic to a drug even after taking it for so long. I should have smoked dagga instead. Jesus -|- ing Christ.

Reply to Peter
Posted by: -|- life | 2011-05-28

Dear Doctor. I am getting excruciating pain down the right side of my bofy especially in the right eye, ear and neck. I have been on Ritalin for 20 years. Would you agree that Ritalin causes such pain? I am very sad because Ritalin really helps me but the pain has got bad. Its a shaky pain. When I was in hospital the pain eased but now that i am at home its very bad. I get terrible migraines aswell. I can hardly do anything. I cannot believe that I will now have to be weaned off of Ritalin. What do you feel it is doing? I cannot go on like this anymore you have to give me some advice please. If it not Ritalin what could it be. My eyes even vibrate with pain. This is unfair doctor and im very tired of suffering. Who can I goto to get help. I dont want to be locked up in a mental hospital because of Ritalin

Reply to -|- life

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement